A problem about prime numbers and the random walk I

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)351
Number of pages1
JournalIllinois Journal of Mathematics
Volume5
Issue number2
StatePublished - 1961

Fingerprint

Prime number
Random walk

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A problem about prime numbers and the random walk I. / McKean, H. P.

In: Illinois Journal of Mathematics, Vol. 5, No. 2, 1961, p. 351.

Research output: Contribution to journalArticle

@article{f4b532b061ee442c8e925f387bfac3d9,
title = "A problem about prime numbers and the random walk I",
author = "McKean, {H. P.}",
year = "1961",
language = "English (US)",
volume = "5",
pages = "351",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - A problem about prime numbers and the random walk I

AU - McKean, H. P.

PY - 1961

Y1 - 1961

UR - http://www.scopus.com/inward/record.url?scp=84972539538&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972539538&partnerID=8YFLogxK

M3 - Article

VL - 5

SP - 351

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -